# SDR SWAA2024030543448

- Difficulty date: January 21, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 39,957 hours, 18,565 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PNL#423 I/B FAN COWL SUPPORT FRAME NEXT TO OIL SERVICES DOOR IS CRACK<[01] REMOVED AND REPLACED #2 ENGINE PNL#423 I/B FAN COWL SUPPORT FRAME NEXT TO OIL SERVICES DOOR AS-PER SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
